Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 292, NWS Atlanta, GA

September 11, 2010Cherokee County, Pickens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 11, 2010, 7:19 PM EDT for Cherokee County, Pickens County, Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2010, 7:19 PM EDT (23:19 UTC)
Expired
Sep 11, 2010, 8:00 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Cherokee County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 7:20 PM EDTTSTM WND DMGWaleska, GAEMERGENCY MANAGER REPORTS THAT 8 TO 9 TREES WERE DOWN BETWEEN WALESKA AND BALL GROUND. EVENTS OCCURRED BETWEEN 720 PM AND 745 PM EDT.
Sep 11, 7:25 PM EDTTSTM WND DMGTalmadge, GA911 CENTER REPORTS THAT THREE TREES WERE DOWN BETWEEN TALMADGE AND TATE. ONE TREE WAS DOWN ON A POWER LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1513 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WUUS52 KFFC 112319
SVRFFC
GAC057-227-120000-
/O.NEW.KFFC.SV.W.0292.100911T2319Z-100912T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT SAT SEP 11 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHERN PICKENS COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 800 PM EDT

* AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF WALESKA...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUFFINGTON...NELSON...BALL GROUND AND FREE HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3448 8433 3447 8432 3447 8426 3419 8426
      3419 8434 3416 8436 3431 8460 3449 8455
TIME...MOT...LOC 2319Z 284DEG 23KT 3438 8446

$$
1 follow-up statement
057 
WWUS52 KFFC 112338
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT SAT SEP 11 2010

GAC057-227-120000-
/O.CON.KFFC.SV.W.0292.000000T0000Z-100912T0000Z/
CHEROKEE GA-PICKENS GA-
738 PM EDT SAT SEP 11 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN PICKENS AND NORTHEASTERN CHEROKEE COUNTIES...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR NELSON...MOVING EAST AT 25
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LATHEMTOWN...FREE HOME AND HOLBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3448 8433 3447 8432 3447 8426 3419 8426
      3419 8434 3419 8435 3431 8452 3447 8451
TIME...MOT...LOC 2339Z 280DEG 22KT 3437 8432

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 3:15 PM EDT, 4 hours 4 minutes earlier.

Area forecast discussion, Sep 11, 3:15 PM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SAT SEP 11 2010

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR SHOWS SCATTERED SHOWERS AND TSTMS DEVELOPING OVER
NORTH AND CENTRAL GA. MOVEMENT ESE NEAR 20 KTS. MAX DIURNAL
HEATING AND INSTABILITY SHOULD BE ACHIEVED BY 400 PM EDT SO
EXPECT THESE TSTMS TO CONTINUE OVER THE STATE FOR THE REST OF
THE AFTERNOON AND EVENING. FREQUENT LIGHTNING AND BRIEF HEAVY
RAIN LIKELY WITH AN ISOLATED SEVERE TSTM POSSIBLE DUE TO STRONG
WIND GUSTS FROM OUTFLOWS.

PREFERRED THE NAM MODEL SOLUTION FOR POPS...SURFACE WX AND TEMPS
THROUGH THE FIRST TWO FORECAST PERIODS. THE GFS IS JUST TOO DRY.
THE COLD FRONT IN THE MS RIVER VALLEY SHOULD MOVE THROUGH NORTH
GA AFTER MIDNIGHT AND THROUGH CENTRAL GA BY SUNDAY MORNING. HAVE
INDICATED LIKELY POPS FOR TSTMS IN PORTIONS OF THE CWA BASED ON
THIS TIMING. BOTH GFS AND NAM ARE IN AGREEMENT IN BUILDING HIGH
PRESSURE OVER THE SOUTHEAST U.S. SUNDAY THROUGH MONDAY NIGHT
WITH A DRY NORTHWEST FLOW ALOFT. TEMPS WILL STILL BE A FEW
DEGREES ABOVE NORMAL AFTER THE FRONTAL PASSAGE...BUT THIS WILL
BE AN IMPROVEMENT OVER THE 10 TO 15 DEGREES ABOVE NORMAL THAT HAS
BEEN OCCURRING THIS WEEK.

16

.LONG TERM /TUESDAY THROUGH SATURDAY/...
ECMWF AND GFS IN GOOD AGREEMENT THROUGH THURSDAY...THEN SOME
DEVIATIONS WITH THE SPEED OF THE NEXT SHORT WAVE. ECMWF IS FASTER
AND DRIER WITH THIS SYSTEM...BRINGING IT THROUGH THE CWA FRIDAY
WHILE THE GFS IS SLOWER AND NOT AS DEEP WITH THE UPPER TROUGH
HOLDING ANY PRECIP OFF UNTIL LATE FRIDAY INTO FRIDAY NIGHT AND
SATURDAY. BASED ON THIS WILL ADD LOW POPS FRIDAY NIGHT AND
SATURDAY...BUT CONFIDENCE IS LOW ON THIS. WITH A DRY WEST TO
NORTHWEST FLOW...EXPECT NEAR NORMAL TEMPS THROUGH THE WEEK.

17

AVIATION...
UPDATED 18Z...
BOUNDARY DRAPED NORTHWEST TO SOUTHEAST ACROSS THE AREA WILL CONTINUE
TO PROVIDE FOCUS FOR CB/SHRA/POSSIBLE TSRA DEVELOPMENT. OVERALL VERY
LITTLE LIGHTNING...SO WILL CONTINUE TREND OF VCSH WITH CB TO START
OFF. AS FRONT AND ADDITIONAL MOISTURE APPROACH...HAVE MOVED UP TO
-SHRA WITH CB. GENERALLY WEST-SOUTHWEST TO WEST WINDS THROUGH THE
PERIOD...WITH SOME BRIEF GUSTINESS THIS AFTERNOON. LIGHT MVFR VSBYS
POSSIBLE SUNDAY MORNING AS FRONT MOVES THROUGH...TURNING WINDS TO
NORTHWEST AND A LITTLE STRONGER BY SUNDAY AFTERNOON.

//ATL CONFIDENCE...UPDATED 18Z...
HIGH CONFIDENCE FOR VFR CONDITIONS TODAY.
HIGH CONFIDENCE ON WIND DIRECTION...MEDIUM ON WIND SPEED.
HIGH CONFIDENCE ON OCCURRENCE OF CONVECTION THROUGH THE AFTERNOON
AND EARLY OVERNIGHT...LOW TO MEDIUM ON IMPACTS TO ATL.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  91  61  90  59 /  60  10   0   0   0
ATLANTA         73  89  64  88  67 /  60  10   0   0   0
BLAIRSVILLE     66  81  56  86  51 /  60  10   0   0   0
CARTERSVILLE    69  87  56  89  55 /  60  10   0   0   0
COLUMBUS        75  94  65  91  68 /  60  10   0   0   0
GAINESVILLE     71  89  63  87  62 /  60  10   0   0   0
MACON           72  94  62  93  63 /  70  10   0   0   0
ROME            70  87  56  89  56 /  60  10   0   0   0
PEACHTREE CITY  70  88  57  88  58 /  50  10   0   0   0
VIDALIA         74  94  70  91  69 /  30  20   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 11, 5:00 AM EDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT SAT SEP 11 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EDT SAT SEP 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE POSSIBLE OVER NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK STATIONARY FRONT WILL DRIFT NORTHEAST TODAY. A WEAK COLD
FRONT WILL MOVE INTO THE FORECAST AREA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE LIGHTNING. THE BEST
TIME FOR THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING.

.DISCUSSION...
CAPES WILL INCREASE TO 1200 OR LESS TODAY WITH LIFTED INDICES OF
MINUS 2 TO MINUS 4. THIS COMBINED WITH AN APPROACHING WEAK COLD
FRONT AND WEAKENING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED
TO NUMEROUS SHOWERS...AND SCATTERED THUNDERSTORMS WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA ON
SUNDAY AND ACROSS THE ENTIRE AREA ON FRIDAY. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

BDL

In the hours before

Special weather statement, Sep 11, 5:25 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT SAT SEP 11 2010

GAZ062-075-112200-
525 PM EDT SAT SEP 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GLASCOCK AND WARREN COUNTIES UNTIL 600 PM EDT...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FIVE POINTS...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GLASCOCK AND WARREN COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BEALL SPRINGS...FIVE POINTS...
GIBSON...REESE AND BASTONVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 11, 5:35 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SAT SEP 11 2010

GAZ076-112215-
535 PM EDT SAT SEP 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON COUNTY UNTIL 615 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AVERA TO 9 MILES SOUTH OF STELLAVILLE...
MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS  EASTERN JEFFERSON COUNTY THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE AVERA...STAPLETON...WRENS...
STELLAVILLE AND MATTHEWS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
Special weather statement, Sep 11, 6:36 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT SAT SEP 11 2010

GAZ049-112315-
636 PM EDT SAT SEP 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MORGAN COUNTY UNTIL 715 PM EDT...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REESE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MORGAN COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE REESE...RUTLEDGE...HARD LABOR CREEK STATE PARK...
MADISON...GODFREY...SWORDS AND BUCKHEAD. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 11, 7:01 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT SAT SEP 11 2010

GAZ020-021-112345-
701 PM EDT SAT SEP 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CHEROKEE AND BARTOW COUNTIES UNTIL 745 PM EDT...

AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE LOG...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHEROKEE AND BARTOW COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WHITE...PINE LOG...FUNKHOUSER...
SALACOA VALLEY...LAKE ARROWHEAD...WALESKA...SUTALLEE...BRIDGEMILL...
HOLLY SPRINGS...CANTON...BALL GROUND...BUFFINGTON AND HICKORY FLAT.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Sep 11, 7:08 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT SAT SEP 11 2010

GAZ049-050-060-120000-
708 PM EDT SAT SEP 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN PUTNAM...GREENE
AND MORGAN COUNTIES UNTIL 800 PM EDT...

AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUCKHEAD TO CENTRAL GEORGIA EXPERIMENT
STATION...MOVING EAST AT 20 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PUTNAM...
GREENE AND MORGAN COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CENTRAL GEORGIA EXPERIMENT STATION...
GODFREY...BUCKHEAD...HARMONY...ROCK EAGLE 4-H CENTER...SWORDS...
CAREY...PARKS MILL...EATONTON...GREENSBORO...PHOENIX...REYNOLDS
PLANTATION...VEAZEY...LIBERTY AND SILOAM.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Sep 11, 7:14 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT SAT SEP 11 2010

GAZ013-112345-
714 PM EDT SAT SEP 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PICKENS COUNTY
UNTIL 745 PM EDT...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALMADGE...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PICKENS COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TALMADGE...HINTON...JASPER...TATE AND MARBLEHILL. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.